Skip to main content

Research Repository

Advanced Search

Photon defects in noncommutative standard model candidates

Abel, S.A.; Jaeckel, J.; Khoze, V.V.; Ringwald, A.

Authors

S.A. Abel

J. Jaeckel

A. Ringwald



Citation

Abel, S., Jaeckel, J., Khoze, V., & Ringwald, A. (2006). Photon defects in noncommutative standard model candidates. Journal of Physics: Conference Series, 53, 843-864. https://doi.org/10.1088/1742-6596/53/1/055

Journal Article Type Article
Publication Date 2006
Journal Journal of Physics: Conference Series
Print ISSN 1742-6588
Electronic ISSN 1742-6596
Publisher IOP Publishing
Volume 53
Pages 843-864
DOI https://doi.org/10.1088/1742-6596/53/1/055